# SDR 07FDEA00604

- Difficulty date: February 27, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 37,775 hours, 27,082 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 32,423 hours, 16,450 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT KBUR, THRUST REVERSER LEVERS EXTREMELY STIFF, F/O LOWERED REVERSER OR ATTEMPTED TO STOW AND LEVERS WERE SO STIFF COULD NOT STOW  REVERSERS.  ALL BETWEEN 80-60 KTS, AT ABOUT 65 KTS CAPT COMMANDED F/O TO MOVE HAND FROM THROTTLE AND  POUNDED AND SLAMMED REVERSERS OUT PRIOR TO GETTING REVERSERS STOWED NR 2 ENGINE COMPRESSOR STALLED AND FLAMED OUT.  EXCESSIVE FORCE TO DISCONNECT AUTO BRAKES.  ACCOMPLISHED HPT AND COMBUSTION CHAMBER BORESCOPE.  REMOVED & REPLACED SYNCHRONOUS SHAFT LOCK ASSY. RT SIDE PER AMM 78-31-41-4. OP'S CK OK.
